# SDR AALA20150722009

- Difficulty date: July 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 15,700 hours, 6,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EXIT LIGHT LENS COVER MISSING.  INSTALLED MISSING LENS COVER IAW AMM 33-51-01.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
